# SDR SWIA202405080314

- Difficulty date: March 14, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 672 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE FS672.20 INTERCOSTAL 4L TAB CRACKED   (C-CHECK RO 5/6/2024)   REMOVED AND INSTALLED NEW INTERCOSTAL TAB AT FS672.20 STR 4L REF CRJ-200 SRM 51-42-06 AND DWG 601R35210 REV -M. COMPLIED WITH M-337 AND SKYWEST TASK CARD 51-900-1003-SKY.
